# SDR 96ZZZX4672

- Difficulty date: July 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911LF
- Make and model: Bolkms BO105S
- Aircraft serial: S663
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 4000103001
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER WILL NOT TRANSMIT WHEN UNIT GETS HOT.
